Affordable Access

Publisher Website

Primitivity in near-rings of continuous functions

Authors
Journal
Topology and its Applications
0166-8641
Publisher
Elsevier
Publication Date
Volume
159
Issue
9
Identifiers
DOI: 10.1016/j.topol.2011.02.015
Keywords
  • Near-Ring
  • Topological Group
  • Equiprime
  • 2-Primitive
  • 3-Primitive

Abstract

Abstract In previous work, we studied primeness in near-rings and sandwich near-rings of continuous functions. In this paper we find conditions in certain cases for such near-rings to be 2- and 3-primitive. We also characterise the Jacobson-type radicals J2 and J3 and the Brown–McCoy radical of such near-rings in certain cases.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Rings of continuous functions onσ-frames

on Topology and its Applications Jan 01, 2011

Localization in the rings of continuous functions

on Topology and its Applications Jan 01, 1994

Continuous Functions on Discrete Valuation Rings

on Journal of Number Theory Jan 01, 1999
More articles like this..